| Model Number |
GIF-XP180N |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause was likely due to component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the gastrointestinal videoscope exhibited a piece of brush stuck in the channel.There was no patient involvement.